# SDR DL72W951331

- Difficulty date: March 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2813W
- Make and model: Boeing 727247
- Aircraft serial: 20869
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Retainer
- Part number: 652163361
- Condition: Corroded
- Location: Lt Te Mid Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE O/B CARRIAGE THRUST BEARING RETAINER LOWER O/B HOLE CORRODED.  ALSO, I/B CARRIAGE THRUST BEARING RETAINER LOWER O/B BOLT HOLE CORRODED.  REPAIRED PER SRM 57-50-04 FIG 14.  REAMED AND BUSHED HOLES.  DURING HMV, FOR NR 1 MID FLAP.
